# SDR DL757081316

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: 146N544336
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FLOORBEAM SUPPORT ANGLE AT STATION 1497 AT RBL 14.  REPAIRED ON NR 00065 PER 53-00-53 DETAIL V.
